By Topic

Bounds on the truncation error of periodic signals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Bounds on the truncation error as a function of the number of terms used in a Fourier series are obtained. Two different error criteria, based on the Hilbert norm and the Chebyshev norm, are used.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:19 ,  Issue: 2 )